Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Connectivity of an interval


Author: Mark Mandelker
Journal: Proc. Amer. Math. Soc. 54 (1976), 170-172
MathSciNet review: 0390140
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: Constructivizations are given for the classical theorem that an interval is connected in the sense that it cannot be the union of two nonvoid disjoint open subsets, and also for the theorem that an open set is the union of disjoint open intervals.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0390140-4
PII: S 0002-9939(1976)0390140-4
Keywords: Interval, connected, constructive
Article copyright: © Copyright 1976 American Mathematical Society